# SDR SWAA2023121222223

- Difficulty date: November 16, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE IRSS 215 AT RT WING 2023-694303<[01] REPLACED CORRUGATED PLATE AND FASTENERS ON TRAILING EDGE IRSS 215 RT WING IAW B737-700 SRM 51-40-02 A A AND DRAWING 115A2001 SHEET 34 REV?.SEE INDIVIDUAL STEP SIGNOFF BELOW;[02] REPLACED CORRUGATED PLATE AND FASTENERS ON TRAILING EDGE IRSS 215 RT WING IAW B737-700 SRM 51-40-02 A A AND DRAWING 115A2001 SHEET 34 REV?.SEE INDIVIDUAL STEP SIGNOFF BELOW
